# SDR AALA20090605TUL22

- Difficulty date: June 1, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 53,628 hours, 27,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part serial: 22344
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT AND RIGHT EMERGENCY LIGHTS WILL NOT ILLUMINATE.
